# SDR QXEA2013120601523

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 16,474 hours, 17,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.  BLENDED SEAT TRACK IAW SRM 53-20-49-02-02 AND 53-20-49-02-03.  EXCEEDS LIMITS.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01.  DRILLED FASTENER HOLES IN NEW SEAT TRACK IAW SRM 51-40-07-02-01. DEBURRED AND COUNTERSUNK ALL FASTENERS. INSTALLED  FASTENERS IN FWD SECTION IAW SRM 51-40-15-02-01. INSTALLED BOLTS IAW SRM 51-41-00-00-01. COMPLETED FASTENER INSTALLATION AT SPLICE DOUBLERS IAW SRM 51-40-15-02-01. PRIMED ALL AFFECTED AREAS IAW SRM 51-25-10-02-01.
